Posted by: E | 2009-02-27

Blood Spots &  Bruising

Hello Dr,
I have been taking Ecotrin for 8 months and I have noticed that I am bruising far more than before. I also have found on my arm just above the wrist that round blood spots appear about 3mm in diameter and the skin breaks open and bleeds very easily. Is it possibly the Ecotrin and if so what should I do.

I have also found its a month since I flew back from overseas that the swelling around my legs does not go away easily. I soak my feet and it will be OK for a while then the swelling and the tightness returns.

Please can you advise.
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting

The Ecotrin is a anti-coagulation drug, thus preventing your blood from clotting in the normal way. The Ecotrin will therefore, definately cause excessive bruising. Consult your doctor to have blood tests done to confirm the need for this drug.

Kind regards

Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.